MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient was complaining of a sore shoulder.The surgeon was revising the glenoid due to some loosening.Patient's glenoid was revised to competitor's device.There was no breakage of a device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photos and x-rays received.The device is not available for evaluation due to resident wanted to keep them.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 300-30-06 - equinoxe preserve stem 6mm (b)(6) - 320-06-42 - glenosphere 42mm (b)(6) - 320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6) - 320-15-01 - eq rev glenoid plate (b)(6) - 320-15-05 - eq rev locking screw (b)(6) - 320-20-00 - eq reverse torque defining screw kit (b)(6) - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6) - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6) - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.The product associated with the reported event is within the scope of recall z-1422-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The revision was most likely due to fracture of the compression screws from increased bending moments caused by baseplate loosening and/or an inadequate number of screws being used for fixation.Furthermore, the prothesis wear on the humeral liner from scapular notching and/or the inclusion of the polyethylene in the packaging recall could have contributed to the reason for revision.However, the cause for the wear and fracture can not be confirmed from the provided information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21739012
Report Number1038671-2025-01696
Device Sequence Number4046195
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Catalogue Number320-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/01/2025
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale